# SDR AALA202308078700

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A320*
- Aircraft serial: 5292
- Aircraft time: 34,122 hours, 13,865 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Amu
- Part number: AMU4031LA140204
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MEM DUE TO COMMUNCATION SINGLE PTT STUCK. CLIMBING THRU FL220 UNABLE TO TRANSMIT ON VHF1, VHF2, VHF3 -(WOULD WORK SHORTLY INTERMITTENT FAULT DID HEARD THEN WOULD STOP. TRANSMITTING.) THE AIRCRAFT LANDED SAFELY AT MEM WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE AUDIO MANAGEMENT UNIT (AMU) PER AMM 23-51-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
